You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1968-1969/21/3
Regular solutions of a linear functional equation in the indeterminate case
Download
PDF
- Regular solutions of a linear functional equation in the indeterminate case
Article
Original scientific text
Title
Regular solutions of a linear functional equation in the indeterminate case
Authors
B. Choczewski
1
Affiliations
Kraków
Annales Polonici Mathematici
1968-1969/21/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
257-265
Main language of publication
English
Published
1969
Exact and natural sciences
mathematics